Hello doctor I am a 25 year age girl I have

Patient

Q: Hello doctor

I am a 25 year age girl. I have normal daily routine . I am an architect by profession and follow office life . I am happy with my professional life . But since few months i am having swealling in my body . I went for thyroid checkup and it was normal . Genrally my arms face and legs are sweal . Even one can see impresion of my head hairs on my arms . I get stressed easily and it continue for long times. Sometime i feel so depressed that i start crying or felt like suicide . Sometime my heart beat goes faster , randomly . I feel lazy often. I introduce green tea and half hour walking in my schedule but it doesn't help any . Also i have gain weight in past few months . Currently my weight is 62 kg and my height is 165 cm or 5 feet 4 inch . I have a normal build .

Also does sex has any relation to this . We have once in a month and after that i used to have ipill . So sometime my periods are not regular or chain get broken .

Doctor

A:   Welcome to Ask The Doctor.
We are here to help you.

No, sex has no relation with the swelling on the body. However, yes intake of medicines like i-pill can have. These are form of steroids so can cause swelling over the body.
We should do workup to rule out other causes of generalized swelling, if your thyroid is normal. Most common causes being Hypothyroidism , Proteinuria due to kidney dysfunction, Drugs like Amlodipine causing swelling over feet, Anemia, Calcium and Vitamin D deficiency.
I would advise you following investigations:
1. Hemogram
2. Kidney function tests
3. Urine for Microalbumin
4. Thyroid profile.
5. ECG.
6. Serum Calcium and Vitamin D levels.
You will be treated according to the issue found.

I hope it helps.
Stay Healthy.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews